Volume 5, Number 1 and 2 (2006) | JIRSS 2006, 5(1 and 2): 69-75 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Asadian N, Fakoor V, Bozorgnia A. Rosenthal’s Type Inequalities for Negatively Orthant Dependent Random Variables. JIRSS. 2006; 5 (1 and 2) :69-75
URL: http://jirss.irstat.ir/article-1-137-en.html

Abstract:   (4485 Views)
In this paper, we obtain some Rosenthal’s type inequalities for negatively orthant dependent (NOD) random variables.
Full-Text [PDF 120 kb]   (1409 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2011/11/4 | Accepted: 2015/09/12

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society

Designed & Developed by : Yektaweb